International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 47-50

On X-valued sequence spaces

S. Pehlivan

Department of Mathematics, S.D. University, lsparta, Turkey

Received 11 January 1995; Revised 7 October 1995

Copyright © 1997 S. Pehlivan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Certain spaces of X-valued sequences are introduced and some of their properties are investigated. Köthe- Toeplitz duals of these spaces are examined.